# SDR HNAA2016052700153

- Difficulty date: May 21, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 67,968 hours, 76,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 FLAP TRACK SHOWS INDICATIONS WHILE PERFORMING EDDY CURRENT INSPECTION AROUND SEVERAL FASTENER HEADS ON OTBD SIDE OF FLAPTRACK.
